# SDR SIMA200905403

- Difficulty date: February 18, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 18,073 hours, 15,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND RIGHT OMEGA BEAM CORRODED AROUND FLOOR SUPPORT AT FRAME 27.  OMEGA BEAM REPAIRED IAW EMBRAER SRM 53-00-01 AND AEAI ETA EM-5300-478.  AIRCRAFT WAS RETURNED TO SERVICE.
